# SDR MAS2008F00043

- Difficulty date: August 17, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2916 - PHX-COS - EMERGENCY LIGHTS FLICKERING ON AND OFF INTERMITTENTLY DURING TAXI-OUT.  MAINTENANCE REMOVED AND REPLACED PRINTED CIRCUIT BOARD ASSEMBLY.  (S)
